# SDR HALA2010110400517

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 15,054 hours, 36,552 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

TEMPORARY NR 2 ENGINE DISPLAYED FOLLOWED BY A LOSS OF THRUST, ENG REGAINED NORMAL THRUST.  INSPECTED NR 1 & NR 2 ENG INLETS & EXHAUSTS. NO DEFECTS NOTED. PERFORMED FAULT REVIEW OF EEC 1 & EEC 2. NO FAULTS NOTED. PERFORMED RTS ON BOTH EEC 1 & EEC 2 RTS PASSED. NO FAULTS NOTED.
